Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


JENNIE
Oct 16, 2000

I AM ON METHADONE AND BECAUSE OF MY HEP IT SEEMS THAT IT CAN HOLD ME FOR DAYS.WHEN I DO TAKE IT WITHIN 2-4 HOURS I AM SLOWLY NODDING OFF.NO LONGER ON ANY HIV, AND STOPPED THE INJECTION IN MY BELLY, VERY TERRIBLE SIDE EFFECTS. THAT WAS FOR ME ANY WAY,I KNOW IT WORKS WELL FOR OTHERS. WHY DOESN'T MY DR. REDUCE OR TRY TO WEAN ME OFF THE METH.,I'VE DESCRIBED ALL THESE ITEMS WITH DR.I KNOW YOU HAVE NO LABS TO GO ON,BUT WHY WOULD YOU HESITATE FROM DOING SO? TIRED OF THE SLEEP. IT TAKES WHAT IT TAKES. THANK YOU.....

Response from Dr. Dieterich

Dear Jennie,

I have heard this tale before. It sounds like you should be tapering off the methadone. Talk to your MD and to the social workers in the clinic. Good luck! DTD



Previous
HIV prevention!
Next
fooling the virus

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement